# SDR 07FDEA03557

- Difficulty date: September 11, 2007
- Submitted: September 17, 2007
- Operation: Air carrier
- Aircraft: N728FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 581
- Aircraft time: 37,666 hours, 19,220 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: A53776577
- Condition: Misrepaired
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

OLD DOUBLER REPAIR AT FRAME 36-37, STRG 29-30 LT.  DISAGREEMENT IN SRM REFERENCE IN OUTER RIVET ROW IS IAW SRM 53-10-12/FIG 207.  REPAIR PERFORMED CONFORM TO VALID REFERENCE: SRM 53-10-12/FIG 225.
